# SDR ASAA2015121914330

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,855 hours, 9,199 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P7807
- Condition: Failed
- Location: Apu Bay
- Part time: 29,862 hours, 9,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING LT PACK ON APU AIR SOURCE, FLIGHT CREW OBSERVED 2 DUCT PRESSURE SURGES, GROUND CREW ALSO REPORTED THE SOUND OF THE APU EXHAUST SURGE.  ACFT GROUNDED.  R & R THE APU IAW TASK CARD 78349010.  APU OPS CHECK PASS, NO SURGE.
